# SDR USAA2012101100008

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 14,518 hours, 5,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLASHLIGHT BATTERY DEAD.  REMOVED AND REPLACED FLASHLIGHT BATTERY.
